Current Issue

Page

VOLUME 2018 (1)

PROPERTIES OF ALMOST I-CONTINUOUS FUNCTIONS
Poincare J. Anal. Appl., 2018 (1), 1-8.
S. JAFARI, R. SARANYA AND N. RAJESH

GENERAL DECAY OF SOLUTION FOR A POROUS-ELASTIC SYSTEM WITH WEAK NONLINEAR DISSIPATION
Poincare J. Anal. Appl., 2018 (1), 9-23.
SEBASTIAO M. S. CORDEIRO, MAURO L. SANTOS AND CARLOS A. RAPOSO

SOME RESULTS ON THE EXISTENCE OF FRAMES IN BANACH SPACES
Poincare J. Anal. Appl., 2018 (1), 25-33.
SHAH JAHAN AND VARINDER KUMAR


DUALS OF K-OPERATOR FRAMES IN HILBERT SPACES
Poincare J. Anal. Appl., 2018 (1), 35-45.
CHANDER SHEKHAR AND S.K. KAUSHIK